# SDR DALA2021122107925

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,495 hours, 21,696 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7833031) DURING INSPECTION FOUND 2 EA SMALL BURN MARKS ON UPPER TRAILING EDGE OF RUDDER. C/C PERMANENT REPAIR PER B 737-800 SRM 55-40-01-2R.
